MAUDE Adverse Event Report: BIOMET MICROFIXATION LACTOSORB1.5MM XSHAPEREGPLATE; PLATE, FIXATION, BONE

BIOMET MICROFIXATION LACTOSORB1.5MM XSHAPEREGPLATE; PLATE, FIXATION, BONE
Catalog Number 915-2422
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2 - report source - foreign - japan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported during inspection of the product at the distributorship, a hair-like substance was found within the sterile packaging.There was no patient involvement.

Brand Name
LACTOSORB1.5MM XSHAPEREGPLATE
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25636290
Report Number0001032347-2026-00167
Device Sequence Number15886811
Product Code HRS
UDI-Device Identifier00841036055608
UDI-Public(01)00841036055608(17)3000319(10)67263685
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number915-2422
Device Lot Number67263685
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2026
Initial Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown